# SDR ASAA0853037

- Difficulty date: June 7, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 7,652 hours, 2,237 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 28B5457
- Part serial: 60A0584
- Condition: Faulty
- Location: Apu
- Component: Apu
- Component part number: 38007021
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLUE MAINT LIGHT APU ILLUMINATED ON TAXI IN JUST AFTER STARTED.  INSPECTED FOUND APU START GENERATOR FAULT.  REMOVED AND REPLACED STARTER GENERATOR PER: MM 49 41 21 400 801 PP 1 13.  PART NR VERIFIED.  OPS CHECK GOOD.
